Alert archive / Colorado / Freeze Warnings in 2008

Freeze Warning 2, NWS Denver/Boulder, CO

May 10, 200816 counties in Colorado

NWS Denver/Boulder, CO issued this freeze warning at May 10, 2008, 2:22 PM MDT for 16 counties in Colorado. It took effect at May 11, 2008, 12:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 10, 2008, 2:22 PM MDT (20:22 UTC)
In effect from
May 11, 2008, 12:00 AM MDT
Expired
May 11, 2008, 8:00 AM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -163 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-163 m²/s²
0-3 km storm-relative helicity
-81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KBOU 102022
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
222 PM MDT SAT MAY 10 2008

COZ038>051-110430-
/O.NEW.KBOU.FZ.W.0002.080511T0600Z-080511T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN...ARVADA...
BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON...
CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...
LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...
LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...
STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...BRUSH...
FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...DEER TRAIL...
LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL...
KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...PEETZ...
AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...
AMHERST...HAXTUN...HOLYOKE
222 PM MDT SAT MAY 10 2008

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
SUNDAY. 

LOW TEMPERATURES TONIGHT ACROSS NORTHEASTERN COLORADO WILL MAINLY
BE IN THE UPPER 20S TO LOWER 30S. MANY LOCATIONS WILL SEE
TEMPERATURES SLIGHTLY BELOW FREEZING FOR A FEW HOURS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE OUTDOOR VEGETATION. IF POSSIBLE...MOVE PLANTS INDOORS
TO PROTECT THEM FROM THE COLD.  OTHERWISE COVER THEM WITH
NEWSPAPERS OR BLANKETS.

$$

GIMMESTAD
2 follow-up statements
000 
WWUS75 KBOU 110246
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
846 PM MDT SAT MAY 10 2008

COZ038>051-111400-
/O.CON.KBOU.FZ.W.0002.080511T0600Z-080511T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN...ARVADA...
BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON...
CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...
LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...
LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...
STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...BRUSH...
FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...DEER TRAIL...
LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL...
KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...PEETZ...
AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...
AMHERST...HAXTUN...HOLYOKE
846 PM MDT SAT MAY 10 2008

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT SUNDAY. 

LOW TEMPERATURES ACROSS NORTHEASTERN COLORADO WILL DROP INTO
THE UPPER 20S TO LOWER 30S TONIGHT. MANY LOCATIONS WILL SEE
TEMPERATURES AT OR BELOW FREEZING FOR SEVERAL HOURS. A FEW SPOTS
IN LOW LYING RURAL AREAS MAY EXPERIENCE A VERY HARD FREEZE WITH
TEMPERATURES DROPPING INTO THE MID 20S.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE OUTDOOR VEGETATION. IF POSSIBLE...MOVE PLANTS INDOORS
TO PROTECT THEM FROM THE COLD.  OTHERWISE COVER THEM WITH
NEWSPAPERS OR BLANKETS.

$$

BARJENBRUCH
000 
WWUS75 KBOU 111356
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
756 AM MDT SUN MAY 11 2008

COZ038>051-111500-
/O.EXP.KBOU.FZ.W.0002.000000T0000Z-080511T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN...ARVADA...
BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON...
CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...
LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...
LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...
STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...BRUSH...
FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...DEER TRAIL...
LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL...
KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...PEETZ...
AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...
AMHERST...HAXTUN...HOLYOKE
756 AM MDT SUN MAY 11 2008

...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING. 

TEMPERATURES HAVE RISEN ABOVE FREEZING. WARMER TEMPERATURES ARE
EXPECTED TONIGHT.

$$

GIMMESTAD

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this freeze warning went out at May 10, 3:00 AM MDT, 11 hours 22 minutes earlier.

Area forecast discussion, May 10, 3:00 AM MDT, 11 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
300 AM MDT SAT MAY 10 2008

.SHORT TERM...POTENT UPPER LEVEL WAVE MOVING ACROSS OUR CWA ATTM
WITH MODERATE TO HEAVY RAIN BAND MOVING WEST TO EAST OVER THE URBAN
CORRIDOR. LOOKS LIKE MOST AREAS OVER THE URBAN CORRIDOR AROUND A
QUARTER OF AN INCH BUT UP AROUND AN INCH FROM BERTHOUD AND
STRETCHING EAST OT MILTON RESERVOIR. APPEARS HIGHER MTNS MAY HAVE
PICKED UP A QUICK 2-5 INCHES IN THE LAST 4 HOURS OR SO ACCORDING TO
SNOTELS. THIS AREA OF PRECIP WILL CONTINUE PUSHING EAST AND
SOUTHEAST THROUGH THE EARLY MORNING HOURS WITH MODEST QG ASCENT.
MEANWHILE THE TROF AXIS AND UPPER LEVEL SUPPORT WILL SWEEP THROUGH
FROM MID MORNING TO LATE AFTERNOON. COLD ADVECTION ALOFT WILL
DESTABILIZE THE AIRMASS EVEN MORE AND EXPECT SOME ISOLD
THUNDERSTORMS AS WELL WITH MODEST INSTABILITY. ALREADY A LIGHTNING
STRIKE ACROSS NRN UTAH ATTM. BEHIND THE TROF...CONSIDERABLE DRYING
AND WARMING ALOFT WILL PUT A QUICK END TO SHOWERS/THUNDERSTORMS BY
LATE AFTN AND EVENING. CONSIDERABLY COOLER TODAY AS 700MB DROP ABOUT
10C TO AROUND -6C...WHICH WILL AFTN TEMPS BACK INTO THE MID 50S
ACROSS THE PLAINS. COOL AND DRY AIRMASS TNT SHOULD ALLOW TEMPS INTO
THE LOWER TO MID 30S OVER THE PLAINS TNT. BORDERLINE FREEZE/FROST
SCENARIO AND WILL LET DAY SHIFT GET ANOTHER LOOK. MAIN FREEZE
CHANCES WOULD BE ACROSS THE PALMER DIVIDE AND THAT AREA HAS BEEN AT
OR BELOW FREEZING LATELY.

.LONG TERM...MODELS HAVE WESTERLY FLOW ALOFT SUNDAY AND SUNDAY
NIGHT.  ON MONDAY AND MONDAY NIGHT THE FLOW ALOFT BECOMES
SOUTHWESTERLY IN ADVANCE OF THE NEXT TROUGH.  THE GFS AND ECMWF SHOW
MUCH BETTER AGREEMENT CONCERNING THE UPPER TROUGH/CLOSED LOW ON
TUESDAY.  THE QG VERTICAL VELOCITY FIELDS HAVE UPWARD MOTION OVER
THE FORECAST AREA SUNDAY NIGHT WELL INTO THE EXTENDED PERIOD.  THE
UPWARD MOTION IS FAIRLY STRONG MONDAY AFTERNOON.  THE LOW LEVEL WIND
AND PRESSURE FIELDS SHOW SOUTH-SOUTHWESTERLY FLOW FOR THE PLAINS
SUNDAY AND SUNDAY NIGHT.  BOTH MODELS SHOW A COLD FRONT WITH UPSLOPE
FLOW BEHIND IT LATER MONDAY AFTERNOON AND EVENING.  THERE IS LITTLE
MOISTURE SUNDAY THROUGH MID DAY MONDAY SAVE FOR A BIT HERE AND THERE
IN THE MID AND UPPER LEVELS.  BY MONDAY AFTERNOON MOISTURE
INCREASES.  MONDAY OVERNIGHT...MOISTURE BECOMES PRETTY DEEP OVER
MOST OF THE FORECAST AREA.  THERE IS NO CAPE FOR THE FORECAST AREA
LATE DAY SUNDAY.  BY MONDAY AFTERNOON...THERE IS SOME CAPE...BEST
OVER THE NORTHEAST CORNER.  FOR POPS IT WILL DRY SUNDAY THROUGH MID
DAY MONDAY.  WILL GO WITH LIMITED POPS LATE DAY MONDAY...NOT MUCH
DIFFERENT THEN CURRENT GRIDS SHOW.  THE LOW LEVEL MOISTURE IS NOT
GREAT BUT THERE IS GOOD SYNOPTIC SCALE ENERGY.  WILL UP POPS A BIT
MONDAY NIGHT AND TUESDAY AS MODELS TREND IN THAT DIRECTION.  FOR
TEMPERATURES...MODELS ARE STILL SHOWING SUNDAYS HIGHS TO BE ABOUT
10 C WARMER THAN SATURDAYS.  MONDAYS ARE A TAD WARMER THAN
SUNDAYS.  FOR THE LATER DAYS...TUESDAY THROUGH FRIDAY...WILL CHANGE
VERY LITTLE.  TUESDAYS POPS ARE PRETTY HIGH ALREADY BUT SEEM
LEGITIMATE WITH THE MODELS GETTING IN LINE WITH EACH OTHER. AND OF
COURSE IT IS OUR CLIMATOLOGICALLY WETTEST MONTH...MAY.

&&

.AVIATION...MVFR CONDITIONS WILL IMPROVE RAPIDLY AFT 10Z ACROSS
LOCAL AIRPORTS AS MAIN BAND OF RAIN MOVES EAST. MORE INSTABILITY
WILL MOVE ACROSS THE AREA BETWEEN 15Z-21Z WITH ISOLD TSRA POSSIBLE.
BRIEF RAIN AND GUSTY NW WINDS WITH SHOWERS. EXPECT PREDOMINANT NW
SFC WINDS FOR MUCH OF THE PERIOD FROM 10-20KT AND UP TO 30KT WITH
SHOWERS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&
SWE/RJK
Hazardous weather outlook, May 10, 11:02 AM MDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1102 AM MDT SAT MAY 10 2008

COZ030>051-111200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1102 AM MDT SAT MAY 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS WILL END FROM THE NORTH AND WEST THIS AFTERNOON WITH
CLEARING THIS EVENING. AN ISOLATED THUNDERSTORM IS STILL POSSIBLE.
ANOTHER INCH OR TWO OF SNOW IS STILL POSSIBLE IN THE MOUNTAINS
BEFORE THE SHOWERS END...AND THE SNOW LEVEL WILL DROP TO BETWEEN 6
AND 7 THOUSAND FEET. NORTHWEST WINDS GUSTING AS HIGH AS 50 MPH CAN
BE EXPECTED ON THE PLAINS AND OVER THE HIGHER MOUNTAINS. THE WINDS
WILL ALSO DIMINISH DURING THE LATE AFTERNOON AND EARLY EVENING.

WITH CLEAR SKIES AND LIGHTER WINDS...FREEZING TEMPERATURES ARE
POSSIBLE TONIGHT ACROSS THE PLAINS. RESIDENTS SHOULD TAKE
PRECAUTIONS TO PROTECT SENSITIVE PLANTS AND HOSES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

TEMPERATURES WILL TURN STEADILY COLDER WITH PASSAGE OF A STRONG COLD
FRONT LATE MONDAY AFTERNOON. THIS FRONTAL BOUNDARY MAY PRODUCE
ISOLATED THUNDERSTORMS ON THE PLAINS...WITH A FEW OF THEM LINGERING
INTO THE EARLY EVENING HOURS. LATER THAT NIGHT SNOWFALL WILL BECOME
LIKELY IN THE MOUNTAINS AND FOOTHILLS AS MOIST UPSLOPE FLOW
DEVELOPS. LIGHT TO MODERATE ACCUMULATION WILL BE POSSIBLE...MAINLY
ALONG AND EAST OF THE CONTINENTAL DIVIDE. HIGHER ELEVATIONS OF THE
PALMER DIVIDE MAY ALSO SEE RAIN AND SNOW BY EARLY TUESDAY MORNING
WITH TEMPERATURES FALLING TO NEAR FREEZING. DURING THIS SAME PERIOD
THERE WILL BE A CHANCE OF RAIN ON THE PLAINS. PRECIPITATION IS
EXPECTED TO GRADUALLY END BY LATE ON TUESDAY AS THIS STORM SYSTEM
DROPS SOUTH OF COLORADO.  THERE WILL BE ANOTHER CHANCE OF RAIN AND
SNOW IN THE HIGH COUNTRY AND A SLIGHT CHANCE OF RAIN SHOWERS ON THE
PLAINS LATE WEDNESDAY AND THURSDAY AS ANOTHER WEAK WEATHER SYSTEM
PASSES OVER THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

GIMMESTAD/BAKER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 9:19 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick56 min

Nearby

Freeze Warnings in Colorado, 2008Every freeze warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.